Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Stable real algebraic vector bundles over a Klein bottle


Authors: Usha N. Bhosle and Indranil Biswas
Journal: Trans. Amer. Math. Soc. 360 (2008), 4569-4595
MSC (2000): Primary 14H60; Secondary 14P99
Published electronically: April 10, 2008
MathSciNet review: 2403697
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ X$ be a geometrically connected smooth projective curve of genus one, defined over the field of real numbers, such that $ X$ does not have any real points. We classify the isomorphism classes of all stable real algebraic vector bundles over $ X$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 14H60, 14P99

Retrieve articles in all journals with MSC (2000): 14H60, 14P99


Additional Information

Usha N. Bhosle
Affiliation: School of Mathematics, Tata Institute of Fundamental Research, Homi Bhabha Road, Mumbai 400005, India
Email: usha@math.tifr.res.in

Indranil Biswas
Affiliation: School of Mathematics, Tata Institute of Fundamental Research, Homi Bhabha Road, Mumbai 400005, India
Email: indranil@math.tifr.res.in

DOI: http://dx.doi.org/10.1090/S0002-9947-08-04564-9
PII: S 0002-9947(08)04564-9
Keywords: Stable bundle, real algebraic curve, Klein bottle
Received by editor(s): February 26, 2006
Published electronically: April 10, 2008
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.